MathSciNet Relay Station
MathSciNet bibliographic data
MR1157983 60J10 (60F10 65C05 65K10 90C15)
Hwang, Chii-Ruey; Sheu, Shuenn Jyi Singular perturbed Markov chains and exact behaviors of simulated annealing processes. J. Theoret. Probab. 5 (1992), no. 2, 223–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement